# SDR MZZA99007

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65584411
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, CRACK 1.5 INCH LONG WAS FOUND ON STRINGER S29R OUTBOARD FLANGE BETWEEN BS 950 AND 951.5.  THE CRACKED STRINGER S29 KEEL BEAM OUTBOARD FLANGE ALONG OUTBOARD FACE OF VERTICAL CHORD FROM FORWARD END TO ONE AND A HALF FASTENER SPACE FORWARD OF BS 950A WAS TRIMMED AND REPAIRED PER EC/RA NR 5310-03809 DATED 15 JAN 1999.  (M)
